YAYYYYYY! I got my Paragard IUD removed today because I believe it has been causing my acne inflamation.
I honestly think it has already helped my skin because yesterday I had a huge inflamation on my forehead, and it has already gone down a lot. My skin actually looks a little bit better today...I will update on how it goes after a couple of weeks.
I really don't want to be without any birth control because I cannot get pregnant right now haha! So my doc perscribed me to YAZ- which is also supposed to help with acne.
However, I have done a lot of research and have seen mixed results about it. A lot of people say that their acne got worse before it got completely better while taking it. And others have said their acne started clearing up immediately!
I am really scared to take it now, and am going to wait until I get back from the beach to start taking it.
I want to quit taking doxy as well, so once I start running low on this bottle, I am gonna wean myself off of it.
I also have some concerns about mixing Yaz and Doxy together...Will it make my acne worse? Will it get better? Or stay the same and not work at all bc mixing antibiotics with BC!!???
Anyone have any experience with mixing these two?? Or have anything they would like to share about Yaz and how it has helped their skin??? I am scared that it will be a disaster!!! HELPPPPPPPP